# SDR HNAA2012081700919

- Difficulty date: August 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,515 hours, 76,832 cycles
- Engine: Pwa PW120A
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD ROLL SPOILER HINGE ASSY HAS CORRODED FORWARD MOUNT BOLT AND NUT.  CLEANED OFF LIGHT SURFACE CORROSION ON OTBD ROLL SPOILER HINGE ASSY HARDWARE.  APPLIED LPS 3 AS NEEDED.
